Homogeneous CR-hypersurface-structures on spheres
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 4, p. 513-525
@article{ASNSP_1987_4_14_4_513_0,
     author = {Lehmann, Ralf and Feldmueller, D.},
     title = {Homogeneous $CR$-hypersurface-structures on spheres},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {4},
     year = {1987},
     pages = {513-525},
     zbl = {0658.32014},
     mrnumber = {963488},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_4_513_0}
}
Lehmann, R.; Feldmueller, D. Homogeneous $CR$-hypersurface-structures on spheres. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 4, pp. 513-525. http://www.numdam.org/item/ASNSP_1987_4_14_4_513_0/

[1] A. Andreotti - G.A. Fredricks, Embeddability of real analytic Cauchy-Riemann Manifolds, Ann. Scuola Norm. Sup. Pisa, Cl. Sci. (4) 6 (1979), pp. 285-304. | Numdam | MR 541450 | Zbl 0449.32008

[2] A. Andreotti - C.D. Hill, Complex characteristic coordinates and tangential Cauchy-Riemann equations, Ann. Scuola Norm. Sup. Pisa, Cl. Sci. (3) 26 (1972), pp. 325-363. | Numdam

[3] H. Azad - A.T. Huckleberry - W. Richthofer, Homogeneous CR-manifolds, Journ. Reine Angew. Math. 358 (1985), pp. 125-154. | MR 797679 | Zbl 0553.32016

[4] A. Borel, Linear algebraic Groups, Benjamin, Inc. New York 1969. | MR 251042 | Zbl 0186.33201

[5] M. Buchner - K. Fritzsche - R. Sakai, Geometry and Cohomology of Certain Domains in the Complex Projective Spaces, Journ. Reine Angew. Math. 323 (1981), pp. 1-52. | MR 611441 | Zbl 0447.32003

[6] E. Cartan, Sur la géométrie pseudoconforme des hypersurfaces de l'espace de deux variables complexes, I, II, Ann. di Math. 11 (1933), pp. 17-90, Ann. Scuola Norm. Sup. Pisa, Cl. Sci. 1 (1932), pp. 333-354. | Numdam | MR 1553196

[7] B. Eckmann - H. Samuelson - G.W. Whitehead, On Fibering Spheres by Toruses, Bull. Amer. Math. Soc. 55 (1949), pp. 433-438. | MR 30199 | Zbl 0033.02601

[8] M. Goto, Algebraic Homogeneous Spaces, Am. J. of Math. 76 (1954), pp. 811-818. | MR 66396 | Zbl 0056.39803

[9] P. Griffith - J. Harris, Principles of Algebraic Geometry, John Wiley & Sons, New York 1978. | MR 507725 | Zbl 0408.14001

[10] F. Hirzebruch - K. Kodaira, On the complex projective spaces, Journ. de Math. 26 (1957), pp. 201-216. | MR 92195 | Zbl 0090.38601

[11] A.T. Huckleberry - W. Richthofer, Recent Developments in Homogeneous CR-Hypersurfaces, Contributions to Several Complex Variables, Vieweg Braunshweig 1986. | MR 859196 | Zbl 0596.32038

[12] K. Jänich, Differenzierbare G-Mannigfaltigkeiten, Lecture Notes in Math. 59, Berlin 1968. | MR 229261 | Zbl 0159.53701

[13] Y. Matsushima, Espace Homogènes de Stein des Groupes de Lie Complexes, Nagoya Math. J. 16 (1960), pp. 205-218. | MR 109854 | Zbl 0094.28201

[14] D. Montgomery, Simply connected homogeneous spaces, Proc. Amer. Math. Soc. 1 (1950), pp. 467-469. | MR 37311 | Zbl 0041.36309

[15] G.D. Mostow, On Covariant Fiberings of Klein Spaces, Amer. J. Math. 77 (1955), pp. 247-278. | MR 67901 | Zbl 0067.16003

[16] T. Nagano, Homogeneous Sphere Bundles and the Isotropic Riemannian Manifolds, Nagoya Math. J. 15 (1959), pp. 29-55. | MR 108810 | Zbl 0086.36601

[17] W. Richthofer, Homogene CR-Mannigfaltigkeiten, Dissertation Bochum 1985. | Zbl 0598.58005

[18] N. Steenrod, The Topology of Fibre Bundles, Princeton University Press, Princeton 1951. | MR 39258 | Zbl 0054.07103

[19] R.O. Wells, Differential Analysis on Complex Manifolds, Springer, New York 1980. | MR 608414 | Zbl 0435.32004

[20] S.T. Yau, Calabi's Conjecture and Some New Results in Algebraic Geometry, Proc. Nat. Acad. Sci. USA 74 (1977), pp. 1798-1799. | MR 451180 | Zbl 0355.32028